Back to Search
Start Over
Square-root higher-order Weyl semimetals
- Source :
- Nature Communications, Vol 13, Iss 1, Pp 1-7 (2022)
- Publication Year :
- 2022
- Publisher :
- Nature Portfolio, 2022.
-
Abstract
- The topological properties of square-root Weyl semimetals are derived from the square of the Hamiltonian. Here, the authors propose a tight-binding model for a square-root higher-order Weyl semimetal hosting both Fermi-arc surface and hinge states.
- Subjects :
- Science
Subjects
Details
- Language :
- English
- ISSN :
- 20411723
- Volume :
- 13
- Issue :
- 1
- Database :
- Directory of Open Access Journals
- Journal :
- Nature Communications
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.1d57858180b7428593f44c2c886a730f
- Document Type :
- article
- Full Text :
- https://doi.org/10.1038/s41467-022-33306-9